USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 173-187.

Behavior of positive radial solutions of a quasilinear equation with a weighted Laplacian

Marta Garcia-Huidobro

We obtain a classification result for positive radially symmetric solutions of the semilinear equation
-{\rm div}(\tilde a(|x|)\nabla u)=\tilde b(|x|)|u|^{\delta-1}u$,
on a punctured ball. The weight functions $\tilde a$ and $\tilde b$ are $C^1$ on the punctured ball, are positive and measurable almost everywhere, and satisfy certain growth conditions near zero.

Published January 8, 2001.
Math Subject Classifications: 34B16.
Key Words: weighted Laplacian, singular solution, fundamental solution.

Show me the PDF file (158K), TEX file, and other files for this article.

Marta Garcia-Huidobro
Departamento de Matematicas
Facultad de Matematica
Universidad Catolica de Chile
Casilla 306, Correo 22, Santiago, Chile

Return to the EJDE web page